View Full Version : Excesive Benzo use leading to nausea???


Abi
12-22-11, 10:15 PM
Okay, so I made a thread on TMJ earlier.

I have found that while traditional painkillers are minimally effective, benzos help signiicantly. I don't know if they relax the muscles or the neurons or what.

So anyway oday I took, in the past 18 or so hours:

3 mg Klonopin

12 mg Bromazepam

20 mg Mogadon [fast acting hypnotic of which 10mg is the max daily dose]

HAVE ANY OF YOU EXPERIENCED NAUSEA WITH EXCESS BENZOS?

Bear in mind I have sort of abused benzos in the past, mainly Klonopin, and usually have a high tolerance with ZERO side effects.

===

Earlier today, before I figured out the benzo thing, I took about:

2400 mg Ibuprofren

3600 mg Tylenol

90 mg Codeine

So maybe its these things.

Or the combination.

====

Oh to make things more fun, my sleeping patterns are irratic, and I've been irritable for the past few hours, which is a sign of the onset of a hypomanic bipolar episode.

And I often have nausea and vomitting accompany my more severe hypomanic phases.

====

Okay. This has turned more into a vent / story-time than actual request for advice, so I'll stop now :o

Rebelyell
12-22-11, 10:56 PM
Thats too much tyenol,your gonna fry your liver taking all that acetiphonofem

StoicNate
12-22-11, 11:12 PM
Might need a new liver soon.

Abi
12-22-11, 11:17 PM
Anyone wanna donate?

StoicNate
12-22-11, 11:25 PM
Anyone wanna donate?

Lol, no my liver is being used right now. Cut down on the NSAID's. They're bad for the stomach, since they reduce the natural mucus lining of it.

SnareDrumzZz
12-24-11, 02:58 PM
Yea I would ask you why your taking tylenol when your taking codeine and then asking why your stomach hurts.
Certain benzos can make you have weird taste buds. Sounds like a ridiculously high dose you have in you but Im sure you know that.

Maverick420
12-28-11, 02:20 AM
Yes, maybe I did but I am not sure and I can't recall what I took.

I think I had Lorazepam, Lormetazepam and something else in the system, when I took Clonazepam and experienced nausea. I blamed it on the Clonazepam and wrote it off.

Your post is giving me that Clonazepam might still an option for me.

Thanks!